# SDR FDEA201009273746

- Difficulty date: September 27, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005242BR
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 242 BR IS CRACKED AT FRAME 39. FABRICATED NEW FLOORBOARD, POTTED EDGES, INSTALLED INSERTS, APPLIED ANTI-SKID AND PART MARKED IAW DWG SRZ 25-005, REV "H".
